# SDR HALA2011101500462

- Difficulty date: October 15, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 74,293 hours, 32,295 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 3964621
- Part serial: 785
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 16,332 hours, 3,832 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - LT PACK REMAINS OFF WITH SWITCH IN AUTO OR STBY FOR OVER 1 MIN BEFORE COMING ON.  TROUBLESHOT IAW FIM 21-51-22.  R & R LT PACK FLOW CONTROL & SHUTOFF VALVE.  OPS CHECKED GOOD IAW AMM 21-51-01.
